Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling Lips Sign Of Seroconversion

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

HIV Drug Chart/Overview

...ofDoses/Day: Norvir is most commonly used to boost other drugs at 1 or 2doses per day Common Side Effects: Nausea, diarrhea, abdominal pain, loss of appetite, headaches,heartburn, fatigue, weakness, insomnia, numbness and tingling around the mouth,increased cholesterol, triglycerides, and glucose, increased liver enzymelevels Serious Side Effects: Liver problems, pancreatitis, lipodystrophy,...
Ask the Experts

Tingling on face

Hell Dr's,I have been getting tingling on my face (mainly my right side). I am currently on Viread, Epzicom, Kaletra. However, this situation started before starting this new cocktail about 3 months. Sometimes is so botherism it keeps me from...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There would be concern about an old Bell's palsy, residual effect from herpes zoster, or some other cranial nerve related condition so a careful examination (sometimes with a neurologist) is recommended. Often a brain scan (CT or MRI) would be... Read more »

How uncomfortable do side effects have to be before you know you need a change?

Almost exactly 2 weeks after I started my first HIV treatment with Atripla I noticed a small rash on my arm. It wasnt anything big. The next morning the rash moved to both arms around my neck and chest and back, also my ears became swollen and hot...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You need to be seen by an HIV specialist to determine if you should switch to a different HIV med (ie switch the efavirenz to a boosted protease inhibitor or raltegravir) or perhaps stop HIV Meds (often would add a boosted protease inhibitor to... Read more »

PEP (Truvada/Kaletra)

Hi, a few nights ago, I stupidly had a sexual intercourse with a sex worker (vaginal and BJ) without protection. 48 hours later, I started the PEP. I take 1 Truvada and 4 Kaletra at supper.This is only my 2nd day and I am experiencing symptoms such...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You are describing fairly typical side effects experienced by some patients taking Kaletra (lips and tongue sensations and stomach complaints)making the first days weeks often a challenge for pxs (generally subside over that time period). Taking... Read more »

delayed seroconversion

i read that coinfection can cause delayed seroconversion-past 6 months. any info in this would be helpful. i tested negative for hep and HIV at 6 months. but my soft palate and uvula are just atrocious looking. bumps and lesions and blood vessels,...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
So two main questions:1. Can the seroconversion of HCV be delayed?In general, patients with acute hepatitis C develop antibodies in about 8 weeks. Yes seroconversion can take longer, up to 12 weeks and very uncommonly as long as six months. However,... Read more »
Articles
AIDS InfoNet

Wasting Syndrome

What Is AIDS Wasting? What Causes AIDS Wasting? How Is Wasting Treated? The Bottom Line What Is AIDS Wasting? AIDS wasting is the involuntary loss of more than 10% of body weight, plus more than 30 days of either diarrhea, or... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

la-MI-vyoo-deen Brand Name: Epivir Other Name(s): 3TC, Epivir-HBV, Lamivudina Drug Class: Nucleoside Reverse Transcriptase Inhibitors Lamivudine, also known as Epivir or 3TC, is a type of medicine called a nucleoside reverse... Read more »
AIDS InfoNet

Mitochondrial Toxicity

What Are Mitochondria? What Is Mitochondrial Toxicity? What Are the Signs of MT? How Do ARVs Cause MT? What's Next? What Are Mitochondria? Mitochondria (my-toe- con' -dree-a) are small "organs" in our cells. They are the cell's... Read more »
AIDS InfoNet

Human Papillomavirus (HPV)

What Is HPV? How Is HPV Detected? Can HPV Infection Be Prevented? How Are HPV Infections Treated? The Bottom Line NOTE: In the U.S., counseling and referrals are available on a national human papillomavirus (HPV) hotline. Call... Read more »
Connect With Others

Worried after performing oral on multiple partners

Posted by alanwann, 2 Replies
Okay from the Top I am A gay male but have never really been interested in a dating or regular partner.In the past Ive been hooking up on net or rest stops but just giving oral nothing else .I admit I always enjoyed swallowing semen a lot and Over... Read more »

Worried like hell please advise

Posted by addy72, 3 Replies
I am a 39 year old male and have found out that the girl i recently had sex with is hiv positive and was a prostitute. Intercourse was with a condom but she gave me oral sex without one and i gave her oral sex for about a minute. This was six days... Read more »

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
Long post, I apologize. But alot is going on with my body right now. I am a previously healthy, 24 yo white male. I am exactly nine weeks post-exposure, so I am still in my 13-week window period. From reading Dr. Bob's past posts, I know this to... Read more »

Symptoms

Posted by Anonymous, 3 Replies
Hello. I heard have heard it said that you cannot diagnose by symptoms. However, I have the symptoms and the time frame and it seems like a no-brainer that I have HIV. I had unprotected vaginal sex (lips & penis) with a female friend from way... Read more »